RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 5, Pages 1182–1207 (Mi izv2198)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Čebyšev quadrature formula

J. Geronimus


Abstract: In this paper we examine several weight functions for which the Čebyšev quadrature formula is valid. A method is given in the general case by means of which the degree of precision of the formula may be estimated.

Full text: PDF file (1861 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:5, 1115–1138

Bibliographic databases:

UDC: 517.5
MSC: 12D10, 26C10, 26D15
Received: 13.09.1969

Citation: J. Geronimus, “On the Čebyšev quadrature formula”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969), 1182–1207; Math. USSR-Izv., 3:5 (1969), 1115–1138

Citation in format AMSBIB
\Bibitem{Ger69}
\by J.~Geronimus
\paper On the \v Ceby\v sev quadrature formula
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 5
\pages 1182--1207
\mathnet{http://mi.mathnet.ru/izv2198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259454}
\zmath{https://zbmath.org/?q=an:0189.35402|0209.09801}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 5
\pages 1115--1138
\crossref{https://doi.org/10.1070/IM1969v003n05ABEH000835}


Linking options:
  • http://mi.mathnet.ru/eng/izv2198
  • http://mi.mathnet.ru/eng/izv/v33/i5/p1182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A.B.J. Kuijlaars, “Chebyshev-type quadrature and zeros of Faber polynomials”, Journal of Computational and Applied Mathematics, 62:2 (1995), 155  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:1292
    Full text:366
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021